# SDR DALA2024101610120

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 64,839 hours, 30,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3272 DISC: STRONG ROTTEN EGGS SMELL DURING TAXI IN COCKPIT AND FWD GALLEY. C/A: RAN APU WITH BLEED AND OPERATED PACKS INDIVIDUALLY AND SIMULTANEOUSLY THROUGH FULL RANGE. NO PRESENCE OF ODOR THROUGHOUT OPS CK. PER CARD 0550-2002 STEP 18. TYPE 10 (C) THE CAUSE WAS AMBIENT AIR ODOR. (LP: 6423656)
